# SDR AALA202303275920

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 81,085 hours, 9,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 150829
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ALL EMERGENCY LIGHTS TO EMERGENCY LIGHTS POWER SUPPLY M33094 LOCATED ABOVE R1 DOOR ARE INOPERATIVE. REPLACED EMERGENCY LIGHTS POWER SUPPLY M33094 BATTERY PACK PER 33-51-06-960-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
